# SDR DALA2016072005458

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 303-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER COMPARTMENT RIGHT FORWARD CREASE BEAM CORRODED AT SEVERAL AREAS FROM BS 303-344.  MAINTENANCE INSTALLED A NEW CREASE BEAM IAW DWG 141A8310 REV 10 AND SRM 51-40-02.
